# SDR SWIA202163486

- Difficulty date: October 19, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L BETWEEN FS 953.00 Â€“ 969.00     (C-CHECK RO 1/7/2022)    CORROSION ON STGR 25L BETWEEN FS 953.00 Â€“ 969.00  FOUND TO BE OUT OF LIMITS, PERFORMED STRINGER SPLICE REPAIR AND INSTALLED NEW STRINGER SECTION IAW CRJ700 SRM 53-00-03-201-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-37060 REV G, REO 670-53-00-678 REV-- DATED 2021-12-11.  COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR WORK ACCOMPLISHED. LEAK CHECK GOOD.
